# SDR ASAA2020090843142

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 17,504 hours, 5,535 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 12817
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 17,498 hours, 5,533 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT COWL ANTI-ICE LIGHT (AMBER) ON.  GROUNDED - YES.  RAN NR 2 ENG AND OPS CHK CTAI, COWL ANTI-ICE (AMBER) LIGHT DID NOT GO OUT.  R & R NR 2 COWL ANTI-ICE VALVE, REF B737-900 AMM 30-21-11.  ACCOMPLISHED BONDING CHECK OF COWL TAI RT, REF AMM 30-21-11 STEP (5)C BONDING WITHIN LIMITS.  FOUND S806 HAS IMPROPER RESISTANCE.  REPLACED THE NR 2 ENGINE ANTI-ICE PRESSURE SENSOR, PER AMM 30-21-21/401.  OPS CHECK GOOD.  PERFORMED OPS TEST OF NR 2 ENG TAI VALVE AND OPS TEST FAILED.  MANUAL OPENING OF PRSOV REVEALED FAILED PRSO VALVE OR SENSE LINES.  PERFORMED LEAK CHECK OF ENG BLEED AIR SENSE LINES, REF AMM 36-11-00-700-805.  FOUND LEAKING PRSOV BRAIDED SENSE LINE. REPLACED W/NEW PART FROM STOCK, LEAK CHECK GOOD.  OPS TEST OF TAI VALVE GOOD, LEAK CHECK GOOD.
